MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTURE ANCHOR, CORKSCREW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3rd july 2025, it was reported by an arthrex's employee via email that for an ar-1920sf, suture anchor, corkscrew® 5 mm x 15.5 mm with #2 fiberwire® and #2 tiger wire®, its anchor broke during insertion.This was detected during a rotator cuff repair surgery on (b)(6) 2025.The procedure was completed successfully by using another brand products.There was no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1920sf batch 15203467 was received for evaluation.Visual inspection of the received device noted that the anchor is securely attached to the sutures.No damage was observed on the inserter or handle.Further evaluation was conducted by measuring the anchor according to drawing c1987 at revision 5: overall length.610 +.020/-.000 inches.Results: 0.617 inches.The device is within the tolerance.Functional testing was not performed; however, the sutures attached to the anchor were moved without any resistance.The most likely cause of the reported failure is user error, including improper bone preparation, misalignment of the insertion, and/or prying/leveraging the device during use.Conclusion: the anchor and or other components were not broken or damaged; however, the anchor was received outside of the shaft, which may be the basis for the reported allegation of breakage.

Brand Name
SUTURE ANCHOR, CORKSCREW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22608805
Report Number1220246-2025-03081
Device Sequence Number13152797
Product Code MBI
UDI-Device Identifier00888867022829
UDI-Public(01)00888867022829(11)240206(17)290131(10)15203467
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, CORKSCREW
Device Catalogue NumberAR-1920SF
Device Lot Number15203467
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date07/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown